# SDR NSVA2011065

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,938 hours, 46,483 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 3690FS2
- Part serial: 0293
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 39,938 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE DEICE TIMER LIGHT ILLUMINATED, THE CREW FOLLOWED THE QRH WHICH DIRECTED THEM TO LEAVE ICING CONDITIONS, DUE TO CURRENT WX THEY WERE NOT ABLE TO DEPART SO CREW DECLARED AN EMERGENCY AND RETURNED TO IAD. THE FLIGHT LANDED WITH OUT FURTHER INCIDENT.  THE CABIN WAS PREPARED FOR AN EMERGENCY.  REMOVED AND REPLACED REGULATOR VALVE RT SIDE IAW SAAB MM 36-11-05, REPAIRED LEAKING BOOT PATCH ON RT INBOARD BOOT IAW 30-10-35.
